Mottled rash all over body
May 14, 2020 at 1:41 pm #50854
I was diagnosed with MDS3 months ago finally after a lot of years with blood tests of low RBCs and WBCs and platelets. Because of the Covid virus I haven’t been able To see a specialist at Stanford that I want to go to and my doctor doesn’t know that much about MDS. The oncologist who diagnosed me is a real jerk as far as I’m concerned talking fast not listening. Anyway last week I had started on gabapentin for pain and RLS and sweating And neuropathy and it actually started feeling better she put me on a very low-dose 100 megs. Then about three days ago I started feeling like I had the flu really bad. I then broke out with this rash all over my body and I worried that I had Covid virus even though I have been isolated now ever since the beginning of all of this. I got the Covid test yesterday and I don’t have it yay! But my doctor sees a big change in my white blood cells and my platelets going down and she feels like this is a big change and this might be the reason for the rash. She’s trying to set up a virtual appointment with the Stanford doctor but I know that’s gonna take a while. Meanwhile I’ll be talking to the oncologist that I don’t like trying to get some answers from him. I’ve heard about the rash but I don’t know if what I’ve got is connected to the MDS. I still have it but it’s not as angry right now and I am taking an antihistamine. I would really like to knowIf anyone else knows what might be going and can explain what the MDS rash looks like and feels like or is it different for everybody.? I’m not on any chemo or other drugs for mds.May 14, 2020 at 3:43 pm #50855Site AdminModerator
Hi Janet, I know this is a difficult situation for you and I would recommend that you go to one of our Centers of Excellence in MDS for a second opinion. Please email me at email@example.com and I will be happy to arrange a preferential appointment for you to see Dr. Peter Greenberg at Stanford. I look forward to hearing from you. Best, AudreyMay 15, 2020 at 8:20 am #50858
This sounds so exciting if I can get into see or on the video to see Dr. Greenberg. I sent you I am now so I hope that tomorrow we can get it going. This sounds too good to be trueMay 16, 2020 at 5:20 am #50917justa0Participant
I’m very happy you get to speak to a doctor at Stanford. I am praying for you about your condition. This is a great website because it is monitored by caring people.May 18, 2020 at 1:59 pm #50919emily59Participant
Have you been started on Vidaza? That did wonders to improve my WBC, RBC, and platelets until I could have a transplant. It took 2-3 rounds, then things started to improve significantly. Many people are on it for years and do quite well without a transplant.May 18, 2020 at 2:14 pm #50921
Not yet. But no one has said they have gotten a rash. Is this part of it, with a temperature and flush?May 19, 2020 at 8:10 am #50923
I talk to my oncologist yesterday about this rash that is on the body, and he said that has nothing to do with the NDS. And I found out that my insurance which is Sutter does not contract with Stanford so now I need to find a doctor at UC that my insurance United healthcare will cover. I started taking the Neurontin again and the rash isn’t as bad as it was but it is still causing a sensitivity especially on my arms right now. I fear that it is the gabapentin or Neurontin as I said. I am praying that it isn’t because even with the small amount of Neurontin I have started with I noticed how it just helps with anxiety, and the sweating that I suffer from seems to be less. Neurontin helps RLS which I have, it’s supposed to help the sweating which I have, and helps with anxiety which I have. For the first time in a long time I had hope that it would stop these night sweats And neuropathy, rls and pain. With Summer heat coming and living with no air-conditioning, I just am so afraid that this sweating where I suffer from will be intolerable. I am going to just stay on this low-dose for now and hope that even if I have an allergy maybe it will go away after a while.
Register for an account, or login to post to our message boards. Click here.
- You must be logged in to reply to this topic.